# SDR AALA20100411TUL02

- Difficulty date: April 11, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 59,492 hours, 20,361 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AUA - CREW REPORTED LEFT ENGINE OVERHEAT INDICATION DURING CLIMB.  ACCOMPLISHED QRH PROCEDURE AND LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED AUA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED LEFT ENGINE PYLON FOUND HP2 DUCT CRACKED.  REMOVED AND REPLACED HP2 ELBOW DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
